Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A system of quadrics describing the orbit of the highest weight vector


Author: Woody Lichtenstein
Journal: Proc. Amer. Math. Soc. 84 (1982), 605-608
MSC: Primary 14M15; Secondary 15A75, 20G05
MathSciNet review: 643758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a complex semisimple Lie group acting irreducibly on a finite dimensional vector space $ V$. A simple method is given for constructing a system of quadratic equations which defines the orbit of the highest weight vector in the projective space $ PV$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M15, 15A75, 20G05

Retrieve articles in all journals with MSC: 14M15, 15A75, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643758-8
PII: S 0002-9939(1982)0643758-8
Article copyright: © Copyright 1982 American Mathematical Society